Dark Light
,

Theraflu Severe Cold & Cough Berry, Menthol & Green Tea (6 Packets)


7,355.00

Fight even your worst cold symptoms with Theraflu Daytime Severe Cold and Cough Hot Liquid Powder Berry Infused with Menthol and Green Tea Flavors. Immerse yourself in the warmth of Theraflu’s delicious berry, menthol, and green tea cold and cough. Each packet of Theraflu Daytime Severe Cold and Cough Hot Liquid Powder contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg, to help get you back on your feet. This powerful cold and cough medicine helps fight nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache, and fever. One dose can be taken every 4 hours while symptoms persist, and do not take more than 5 packets in 24 hours unless directed by a doctor. To use, dissolve the contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10-15 minutes. The power of Theraflu with a warm and soothing effect makes it a perfect daytime cold medicine. For nighttime relief, try Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors. Theraflu is here to help you fight your cold or flu symptoms with you every step of the way. For more information about Theraflu Daytime Severe Cold and Cough Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet.

  • Theraflu Daytime Severe Cold and Cough Hot Liquid Powder medicine
  • Powerful relief from severe cold and flu symptoms such as fever, sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Cold and cough medicine with berry, menthol, and green tea flavours
  • Hot liquid provides a soothing effect
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • HSA and FSA eligible item

Based on 0 reviews

0.0 overall
0
0
0
0
0

Only logged in customers who have purchased this product may leave a review.

There are no reviews yet.

SHOPPING CART

close